Grégoire M Lemoult
Hof Group
6 Publications
2022 | Published | Journal Article | IST-REx-ID: 10654 |

L. Klotz, G. M. Lemoult, K. Avila, and B. Hof, “Phase transition to turbulence in spatially extended shear flows,” Physical Review Letters, vol. 128, no. 1. American Physical Society, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 513 |

L. Klotz, G. M. Lemoult, I. Frontczak, L. Tuckerman, and J. Wesfreid, “Couette-Poiseuille flow experiment with zero mean advection velocity: Subcritical transition to turbulence,” Physical Review Fluids, vol. 2, no. 4. American Physical Society, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1664 |

D. Barkley, B. Song, M. Vasudevan, G. M. Lemoult, M. Avila, and B. Hof, “The rise of fully turbulent flow,” Nature, vol. 526, no. 7574. Nature Publishing Group, pp. 550–553, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1679 |

G. M. Lemoult, P. Maier, and B. Hof, “Taylor’s Forest,” Physics of Fluids, vol. 27, no. 9. American Institute of Physics, 2015.
[Published Version]
View
| Files available
| DOI
Grants
6 Publications
2022 | Published | Journal Article | IST-REx-ID: 10654 |

L. Klotz, G. M. Lemoult, K. Avila, and B. Hof, “Phase transition to turbulence in spatially extended shear flows,” Physical Review Letters, vol. 128, no. 1. American Physical Society, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 513 |

L. Klotz, G. M. Lemoult, I. Frontczak, L. Tuckerman, and J. Wesfreid, “Couette-Poiseuille flow experiment with zero mean advection velocity: Subcritical transition to turbulence,” Physical Review Fluids, vol. 2, no. 4. American Physical Society, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1664 |

D. Barkley, B. Song, M. Vasudevan, G. M. Lemoult, M. Avila, and B. Hof, “The rise of fully turbulent flow,” Nature, vol. 526, no. 7574. Nature Publishing Group, pp. 550–553, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1679 |

G. M. Lemoult, P. Maier, and B. Hof, “Taylor’s Forest,” Physics of Fluids, vol. 27, no. 9. American Institute of Physics, 2015.
[Published Version]
View
| Files available
| DOI